# SDR 06FDEA1010

- Difficulty date: March 12, 2006
- Submitted: March 14, 2006
- Operation: Air carrier
- Aircraft: N492FE
- Make and model: Boeing 727-200
- Aircraft serial: 21530
- Aircraft time: 38,235 hours, 25,857 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Repair
- Condition: None
- Location: Fusleage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL DOUBLER REPAIR LEFT HORIZONTAL STAB UPPER T/E PANEL, APPROX 4 X 4 INCHES.  REPAIR REQUIRES EVALUATION FOR MAJOR MINER DETERMINATION AND IF THE REPAIR WAS ACCOMPLISHED USING FAA APPROVED DATA.
